# SDR AALA20001097

- Difficulty date: June 30, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Engine: Pwa JT8D209
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 8TJ85GCG2MODA
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SDF - FLT 0899 - DURING FLIGHT FROM BJF/DFW, CREW REPORTED LEFT FUEL USED INDICATION HIGH AND ERRATIC.  ENGINE SHUT DOWN AS PRECAUTION AND CREW DECLARED EMERGENCY.  DIVERTED AND LANDED SDF WITHOUT INCIDENT.  REPLACED FUEL FLOW INDICATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
